Hello,my name is Shannon,I've been on orthodox evra for 6mnths and Sunday was my last patch day, week(4). Today is Thursday and my cycle still have not started why,what is going on?. I feel cramps but still nothing has came down.
Relax, nothing is going on. When you use hormonal birth control, it decreases the amt of lining in the uterus. This cause very light and sometimes no period at all. Your experience is normal, just keep using the patch as ordered. Don't wait to see if you bleed before you put the next one on, keep with your schedule.
It may come yet. As long as you have used your patches correctly you should not be pregnant. Kaismama is correct. Sometimes women only spot or may even skip periods on occasion. Go ahead and keep to your patch regimen and put the next one on when it is due, even if you dont bleed. If you skip two periods in a row, see your gynecologist or prescriber.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2013 • 2 answers
Posted 4 Aug 2013 • 1 answer
Posted 29 Sep 2014 • 1 answer
Posted 24 Sep 2015 • 1 answer
Ortho Evra - I started evra this month. I'm on my week four, patch off week. I think I may possibly?
Posted 29 Jan 2016 • 0 answers